# SDR REXA2013051100653

- Difficulty date: May 8, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 25,863 hours, 22,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD HINGE ARM GOUGED IN 2 PLACES.  REPAIRED IAW BOMBARDIER REO 601R-57-54-237.
